MAUDE Adverse Event Report: SIVANTOS SP. Z O.O SIGNIA; INSIO 7PX CIC

SIVANTOS SP. Z O.O SIGNIA; INSIO 7PX CIC
Model Number 10936783
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event, patient ingested his hearing aid (without battery) and went to the emergency room.Patient was sent home and hearing aid was passed thru his body.Doctor confirmed the device was intact and customer is doing ok after the event.The shell is made of poly(methyl methacrylate) and polyamide.Swallowing the hearing aids is a misuse and is identified in the user guide.
 
Additional Manufacturer Narrative
Device was not made available for investigation because it is considered a biohazard after being ingested and passed by patient.We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submissions (submitted on (b)(6) 2023).Distributor, importer and manufacturer are under the ws audiology compliance system.

Brand Name
SIGNIA
Common Device Name
INSIO 7PX CIC
Manufacturer (Section D)
SIVANTOS SP. Z O.O
przemyslowa 18
komorniki wielkopolskie, 62-05 2
PL  62-052
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key18934515
Report Number3014357822-2024-00031
Device Sequence Number13084034
Product Code OSM
UDI-Device Identifier04056839129753
UDI-Public04056839129753
Combination Product (Y/N)N
Initial Reporter CountryIV
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10936783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2023
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale